# SDR SWAA072643

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 39,511 hours, 33,130 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT WING NR 5 SPOILER OUTBOARD MOUNT ASSY BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
